# SDR MASA97131

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67YV
- Make and model: Beech 1900D
- Aircraft serial: UE67
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AIRSHUTTLE - 5287 - PBI-TLH - DURING CRUISE, THE CABIN DOOR ANNUNCIATOR ILLUMINATED.  THE CREW DECLARED AN EMERGENCY, DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED SWITCH ON DOOR, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
